MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC HOMECHOICE CLARIA; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

VANTIVE US HEALTHCARE LLC HOMECHOICE CLARIA; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C6M40
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Dyspnea (1816); Abdominal Distention (2601); Increased Intra-Peritoneal Volume (IIPV) (4498)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an automated peritoneal dialysis patient experienced overfill, feeling full and difficulty breathing during dwell 1 of 4.The patient was connected to the homechoice claria device at the time of the events.Renal therapy services (rts) assisted the patient to manually drain.The patient reported they "feel empty and a lot better".Rts advised the patient to contact the registered nurse regarding further instructions.The caregiver reported that the patient has a fill volume of 2000ml and when the patient connected to machine, only 500ml was drained.Rts reviewed the program with the caregiver.According to the caregiver, the idv was programed to 0ml.Rts advised the patient again to contact pdrn before connecting again to the machine.There was no report of medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h6 and h11.The device was not received for evaluation; therefore, a device analysis could not be completed.The share source data showed that the patient retained fluid throughout their therapy and drained larger fluid amounts compared to their programmed fill volume.Furthermore, the most recent treatment initiated on the date of the reported events revealed that the patient disconnected therapy during their initial drain cycle and manually drained 4009 ml of fluid, which is larger than the 2200 ml of the programmed fill volume.A review of the device programming revealed that the i-drain alarm (0 ml) programmed may have been set too low for the most recent therapies.Per the homechoice claria clinician guide the programmed minimum initial drain should be set to at least 70% of the expected peritoneal volume.Based on the device log analysis, the cause of the condition was determined to be the programmed i-drain alarm being set too low (use error).Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
HOMECHOICE CLARIA
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - SINGAPORE
2 woodlands industrial park d
street 2
singapore 73777 8
SN   737778
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key24309044
Report Number9612057-2026-00014
Device Sequence Number18561680
Product Code FKX
UDI-Device Identifier00085412676463
UDI-Public0085412676463
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K201867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number5C6M40
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown